Questions of the existence of a solution in problems of optimal control of leading coefficients of linear elliptic equations
Differencialʹnye uravneniâ, Tome 19 (1983) no. 6, pp. 1040-1047
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_6_a14,
author = {U. Raitums},
title = {Questions of the existence of a solution in problems of optimal control of leading coefficients of linear elliptic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1040--1047},
year = {1983},
volume = {19},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_6_a14/}
}
TY - JOUR AU - U. Raitums TI - Questions of the existence of a solution in problems of optimal control of leading coefficients of linear elliptic equations JO - Differencialʹnye uravneniâ PY - 1983 SP - 1040 EP - 1047 VL - 19 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1983_19_6_a14/ LA - ru ID - DE_1983_19_6_a14 ER -
%0 Journal Article %A U. Raitums %T Questions of the existence of a solution in problems of optimal control of leading coefficients of linear elliptic equations %J Differencialʹnye uravneniâ %D 1983 %P 1040-1047 %V 19 %N 6 %U http://geodesic.mathdoc.fr/item/DE_1983_19_6_a14/ %G ru %F DE_1983_19_6_a14
U. Raitums. Questions of the existence of a solution in problems of optimal control of leading coefficients of linear elliptic equations. Differencialʹnye uravneniâ, Tome 19 (1983) no. 6, pp. 1040-1047. http://geodesic.mathdoc.fr/item/DE_1983_19_6_a14/